205 182
Full Length Article
volume 11 , Issue2, PP: 100-107 , 2020

Title

The General Exponential form of a Neutrosophic Complex Number

Authors Names :   Yaser Ahmad Alhasan   1  

1  Affiliation :  Deanship of the Preparatory Year, Prince Sattam bin Abdulaziz University, KSA

    Email :  y.alhasan@psau.edu.sa



Doi   :  10.5281/zenodo.4165054

Received: Jun 25, 2020 Accepted: Octobre 14, 2020

Abstract :

 

 

 

Keywords :

classical neutrosophic numbers , neutrosophic complex numbers , indeterminacy , conjugate , the general exponential form

References :

n